| Model Number |
990065 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the sheath, 990065 with lot number 51301, was returned and analyzed.Visual inspection of the sheath showed that the shaft as kinked (pinched) at 2.328 inches proximal from the tip.Functional testing showed the deflection mechanism was working with difficulty due to the kinks on the shaft; the pull wire was not broken.In conclusion, the sheath failed the returned product inspection due to the shaft kink.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a radiofrequency (rf) procedure, the sheath was having difficulty maneuvering.It was then observed the sheath was kinked and was replaced.The second sheath also had maneuverability issues and was able to be manipulated with resolve in order to perform rf.The case was completed with radiofrequency.No patient complications have been reported as a result of this event.The second sheath subsequently tested out of specification per the manufacturer's investigation.